Article Text

PDF

Pulmonary infiltrates and fever induced by isoniazid.
  1. E. R. Salomaa,
  2. E. L. Ruokonen,
  3. K. Tevola,
  4. E. Tala
  1. Department of Diseases of the Chest, University Central Hospital of Turku, Preitilä, Finland.

    Abstract

    An 88 year old woman with bacteriologically confirmed pulmonary tuberculosis was first treated with isoniazid, rifampicin and pyrazinamide. Two weeks later she developed pulmonary infiltrates with fever. A drug-induced reaction was suspected but the reaction recurred three times until isoniazid was identified as the cause. The reaction became worse each time, finally being nearly fatal.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.